RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 888–889 (Mi de8769)  

Short Communications

On the rate of convergence of the finite element method in the Signorini problem

R. V. Namm

Khabarovsk Polytechnic Institute

Full text: PDF file (265 kB)

English version:
Differential Equations, 1995, 31:5, 826–828

Bibliographic databases:
UDC: 519.853+519.632
Received: 18.12.1992

Citation: R. V. Namm, “On the rate of convergence of the finite element method in the Signorini problem”, Differ. Uravn., 31:5 (1995), 888–889; Differ. Equ., 31:5 (1995), 826–828

Citation in format AMSBIB
\Bibitem{Nam95}
\by R.~V.~Namm
\paper On the rate of convergence of the finite element method in the Signorini problem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 888--889
\mathnet{http://mi.mathnet.ru/de8769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370810}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 826--828


Linking options:
  • http://mi.mathnet.ru/eng/de8769
  • http://mi.mathnet.ru/eng/de/v31/i5/p888

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019